# SDR SWAA2020040232319

- Difficulty date: March 3, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS A DENT WITH OIL CAN LOCATED AT BS 390.5 APPRX AND BETWEEN STRINGERS 16 AND 17L. THE DENT MEASURES L=3.254 IN W=1.910 IN Y=0.028 W/Y=68 FUSELAGE EXTERIOR (1 EA) / PERFORMED REPAIR ON FUSELAGE SKIN BETWEEN 380 AND BSTA 440 AND BETWEEN STR14L AND STR18L IAW EA . N.1-753-36788 REV IR AND EA 53-0249-20 REV O PAGE 1-3 AND EA PART 1 AND PART 2 FOR INSPECTION REQUIRED SEE TLD #T078748
